On Reich Type Λ - Α-Nonexpansive Mapping in Banach Spaces With Applications To <i>l</I><sub>1<
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Politecnica Valencia, Editorial Upv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this manuscript we introduce a new class of monotone generalized nonexpansive mappings and establish some weak and strong convergence theorems for Krasnoselskii iteration in the setting of a Banach space with partial order. We consider also an application to the space L-1([0, 1]). Our results generalize and unify the several related results in the literature.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
fixed point, Krasnoselskii iteration, monotone mapping, Reich type lambda - alpha-nonexpansive mapping, optial property
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
19
Issue
2
Start Page
291
End Page
305